Large Time Asymptotics for the Fractional Order Cubic Nonlinear Schrödinger Equations

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We consider the Cauchy problem for the nonlinear Schrödinger equations of fractional order (Formula presented.) where F(u) is the cubic nonlinearity F(u)=λ|u|2u with λ∈ R. We find the large time asymptotics of solutions to the Cauchy problem. We use the factorization technique similar to that developed for the Schrödinger equation.

Original languageEnglish
Pages (from-to)1025-1054
Number of pages30
JournalAnnales Henri Poincare
Volume18
Issue number3
DOIs
Publication statusPublished - 2017 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Nuclear and High Energy Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Large Time Asymptotics for the Fractional Order Cubic Nonlinear Schrödinger Equations'. Together they form a unique fingerprint.

Cite this